# SDR DALA2018030401383

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,004 hours, 25,329 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SPOILER PANEL CENTER HINGE BEARING LOOSE IN BORE.  THE SPOILER PANEL WAS REPLACED.
